# SDR DALA2024041004278

- Difficulty date: April 16, 2023
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 30,440 hours, 11,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2722842) FUSELAGE / SKIN / BS 727D - 727E S-1 TO S-2L VIASAT INSTL HAS ELONGATED HOLES. DAMAGE REPAIRED PER ERA 607697-14 REV A.
